# SDR FDEA202506170977

- Difficulty date: June 17, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 61,690 hours, 33,424 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: No Discrepancy
- Location: Zone 600
- Component: Flap, Airbus
- Component part number: A57960650003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON RH O/B FLAP L/E SKIN BETWEEN RIB1 AND RIB2 REQUIRES EVALUATION FOR   CONFORMITY THE EXISTING REPAIR ON RH O/B FLAP L/E SKIN BETWEEN RIB1 AND RIB2 WAS EVALUATED AND   FOUND IN CONFORMITY WITH A300-600 SRM57-50-00-201 FIG.208. EO 6-5100-7-5000 D07 PART1   WAS COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A" AND CLASSIFIED AS   MAJOR PER GMM6-2-100. THE FOLLOW UP INSPECTION WAS TRACKED BY EA 6-5750-T0383808.
